# SDR SIMA20161128005

- Difficulty date: November 28, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND THE FUSELAGE EXTERNAL SKIN CRACKED AROUND 1 FASTENER AT FR78 LT BETWEEN STGR 5L-6L. AIRCRAFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. INSTALLED BUSHING ON FUSELAGE EXTERNAL SKIN AT FR 78 LT SIDE BETWEEN STGR 5L-6L IAW SRM 53-32-01RE SECTION 9 AND ETN-EM-53-194 AND EM-53-276. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.
